Found 11 Documents (Results 1–11)

Probabilistic numerical methods for partial differential equations: Elements of analysis. (English) Zbl 0854.65116

Graham, C. (ed.) et al., Probabilistic models for nonlinear partial differential equations. Lectures given at the 1st session of the Centro Internazionale Matematico Estivo, Montecatini Terme, Italy, May 22-30, 1995. Berlin: Springer. Lect. Notes Math. 1627, 148-196 (1996).

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field